# SDR AALA202209094648

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 737
- Aircraft serial: 29587
- Aircraft time: 90,611 hours, 11,262 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1R DOOR IS HARD TO OPEN. LUBRICATED LAVATORY 2F-1R DOOR TRACKS.
